MAUDE Adverse Event Report: ZIMMER BIOMET, INC. M2A-MAGNUM PF CUP 52ODX46ID; PROSTHESIS, HIP

ZIMMER BIOMET, INC. M2A-MAGNUM PF CUP 52ODX46ID; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 11/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) concomitant medical devices: ep-200152 ¿ e1 active articulation bearing ¿ 530950; 650-1159 ¿ delta ceramic head ¿ 2019102612; 192413 ¿ echo stem ¿ 925640.Report source (b)(6).Customer has indicated that the product will not be returned to zimmer biome for the investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 04328.
 
Event or Problem Description
It was reported that patient a hip revision approximately 1 month post implantation and a second revision approximately 1 month after that due to dislocation and dissociation of the head and bearing.It was reported that the patient experienced a fall.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records were reviewed by a third party hcp and noted superior left hip dislocation of the left hip total arthroplasty which may have been the result of a possible oversized cup.Dhr was reviewed and no discrepancies were found.A definitive root cause cannot be determined.The patient was putting on socks that could have contributed to the dislocation of the bearing from the cup and therefore this device is considered to be not reportable.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
M2A-MAGNUM PF CUP 52ODX46ID
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10984094
Report Number0001825034-2020-04330
Device Sequence Number4295703
Product Code LPH
UDI-Device Identifier00880304993501
UDI-Public(01)00880304993501
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101336
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUS157852
Device Lot Number708550
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR